Skip to Main content Skip to Navigation
Journal articles

Dynamic behavior of stochastic gene expression models in the presence of bursting

Abstract : This paper considers the behavior of discrete and continuous mathematical models for gene expression in the presence of transcriptional/translational bursting. We treat this problem in generality with respect to the distribution of the burst size as well as the frequency of bursting, and our results are applicable to both inducible and repressible expression patterns in prokaryotes and eukaryotes. We have given numerous examples of the applicability of our results, especially in the experimentally observed situation that burst size is geometrically or exponentially distributed.
Document type :
Journal articles
Complete list of metadata

Cited literature [39 references]  Display  Hide  Download

https://hal.inrae.fr/hal-02650825
Contributor : Migration Prodinra <>
Submitted on : Friday, May 29, 2020 - 2:58:26 PM
Last modification on : Monday, March 22, 2021 - 2:54:02 PM

File

2013_MMackey_SiamJApplMath_1.p...
Files produced by the author(s)

Identifiers

Collections

Citation

M.C. Mackey, M. Tyran-Kamińska, Romain Yvinec. Dynamic behavior of stochastic gene expression models in the presence of bursting. SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2013, 73 (5), pp.1830-1852. ⟨10.1137/12090229X⟩. ⟨hal-02650825⟩

Share

Metrics

Record views

36

Files downloads

127